# SDR MASA20210423180

- Difficulty date: March 18, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121375
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS58.41 AT LEFT WING LEADING EDGE. CORRECTIVE ACTION: RIB, WAS REPLACED PER CRJ/900 SRM51-42-06-001-001-A01.
